March 23, 2010
It's certainly possible to experience some skin reactions during CandiGone. Some people report these types of symptoms earlier in the cleanse however, and assume it's part of the "die off" symptoms which eventually improve.
Since you said that you just recently increased the dosage, it's feasible that you're still experiencing the die off or cleansing responses and this is helping to balance the Candida in your system.
If your skin symptoms get worse or cause more concern however, I would lower the dosage or discontinue the product.
can this cause a rash or pimples on my back? I have been using the cleanse now for almost two weeks. the first week i did only half and the second week i took full dose in morning and evening. I did feel tired, fatigue, and I had a bad headache followed with flu like symptoms. Now i have lots of energy but do have some skin problems. I am wondering if this cleanse has anything to do with it?
I have been on Candigone for 8 days now. The first 3 days were terrible die off symptoms..but after that I feel great! Yesterday I noticed that I am getting a yeast infection...is this normal? Is this part of the die off?
I just started this 3 days ago. The 2 days prior to starting, I fasted. Upon starting the program, I have been consuming less than 30 grams of carbohydrates a day. Usually my net carbs come to about 20.
Your post caught my attention because I also noticed I am getting a vaginal yeast infection . Last week I treated one and I thought it had gone away, but perhaps resistant yeast prevailed. Could the yeast be exiting my body or something?
I don't know what is going on! Could you share how the rest of your experience using this product was after your discovery you were getting a yeast infection.
March 23, 2010
A small amount of coffee in the morning will not totally derail the cleanse. It's far more important to avoid sugars while on the CandiGone and to just do your best with the rest of the diet suggestions.
Changes in appetite can be normal too, just eat smaller meals rich in fiber throughout the day to maintain healthy blood sugar.
The only side-effect I'm feeling is hunger. Nothing else. Does it mean the cleanse is still working? Plus, on a personal note, it's really hard for me to stay up in the morning at work without coffee, so I kind of feel awake only around 10am. Maybe I'm not that toxic? I don't know.
Anyway, I'll keep going and hopefully it is doing what it's supposed to do.
This is my first kit cleanse CandiGone and have felt minimal side effects alittle sluggish and a headache. I took extra strength probiotics for about a month before I started. For the previous three years I have done my own cleanse suggested by a naturalpath which was high end probiotics before each meal and grapefruit seed extract after and of course sugarfree diet. My first cleanse I felt terrible for the first three days but then tons of energy. This cleanse is difficult because I can't have any fruit... I'll stick to it and do a spit test in about seven days and see where I'm at.. and will complete the 15 days for sure...hang in there...years of junk coming out of your body has to be somewhat painful?!? :)
March 23, 2010
A yeast infection is not a normal response to CandiGone, as the product contains ingredients that work against yeast. That you experienced a die off reaction indicates that you did have a gut imbalance, and probiotics are recommended to support the rebalance of your digestive tract.
However, as with any health condition, please first consult with your doctor and treat your yeast infection accordingly.
January 4, 2011
I use this product for 2-3 rounds (4-6 weeks) every 2 years and I have had a wonderful experience with it. Using a full dose at the start (in combination with probiotics and a no-sugar diet), I had an awful range of side effects the first time I used it. This lasted exactly 2 weeks, and then I felt (all of a sudden) more energy than I had felt in years. The second time I tried the product (2 years after the first) I felt almost no side effects. I think this is because the first round killed off the lifetime majority of yeast overgrowth. I am getting ready to do my third Candigone cleanse and I am looking forward to the benefits (if not the process!).
March 23, 2010
As you may have seen in reading through the related posts, people will sometimes experience cleansing-related ‘die-off’ symptoms, which can vary from person to person. While these symptoms normally subside within a few days, they may last for longer periods of time, depending upon the individual.
Typical reactions to using CandiGONE or any ReNew Life cleansing formula may include (though not everyone experiences this) slight headache, fatigue, and flu-like symptoms including nausea as well as joint and muscle aches. However, these symptoms should not be anything that would keep you from your normal daily activities.
With regard to your bloating, have you been following the Yeast Cleansing Diet? Poor diet is often a contributing factor when it comes to yeast overgrowth, so it is absolutely essential to avoid sugar, heavily processed foods and other foods that feed harmful yeast in the body. You may also benefit from taking a probiotic and a fiber supplement while taking CandiGONE. As explained below, probiotics help refresh and restore the gut, while fiber helps absorb the harmful chemicals that come from the dying candida yeast organisms as they are eliminated from the body, so adding these supplements to your daily regimen may help reduce the negative effects you have been experiencing. Finally, be sure to drink plenty of water (at least half your body weight in ounces daily) to help flush and hydrate your body.
If you are still uncomfortable and would feel better reducing the dose or discontinuing the CandiGONE cleanse altogether, certainly do what feels right for your body. Also, if you have more questions or would like to speak with someone in person, don’t hesitate to call our Customer Service team at 1-800-830-1800.
March 23, 2010
Keep in mind that these reactions are a normal response to the cleansing process and a good sign that the program is working as it should. You may want to try reducing the dose by half and adding a daily fiber supplement, as fiber will help to absorb and eliminate toxins from the body, and remember to drink plenty of water to help flush your system. Our AbsorbMORE Toxins product may also help alleviate some of the symptoms you are feeling by providing additional detoxification support. However, if you really don’t like the way you feel, by all means discontinue the program. If you’d like to discuss your symptoms further, don’t hesitate to call our Customer Service team at 1-800-830-1800.
I started taking Candigone last Friday (today is Monday)....following the recommended 10 drops/1 pill in the morning and then again in the evening. I felt wiped out all weekend, but then after taking the above mentioned dosage this morning, I started feeling "ill"... still with NO energy ...and food tastes funny. I have a dim headache and don't like this at all. I am going to stop taking it to see if I begin to feel better. I wish I could continue to take it, because all of the reviews point out the benefits of it, however, my body just doesn't seem to "like" it...
April 18, 2010
I am taking a good probiotic. I eat huge amounts of fiber normally but have not been up to my normal level recently so that may help. Fiber supplements have never worked well for me. I guess I just don't do well on that type of fiber but high fiber foods work well. I remember from other detoxes that I had to bump up the fiber to feel good. Thanks for the info.
March 23, 2010
Are you taking any other supplements? It may be that this run down feeling you are experiencing is, as you said, due to Herxheimer reactions (also called 'cleansing reactions' or 'die-off') aggravated by the inefficient elimination of waste. For this reason, it is very important to take both a probiotic and a fiber supplement while taking CandiGONE. Probiotics refresh and restore the gut and help with the over-motility of the bowel. Fiber absorbs the harmful chemicals that come from the dying candida yeast organisms as they are eliminated, and together these two supplements may help eliminate the negative effects you have been experiencing. While it was a good idea to reduce your dosage, if you are not currently taking a probiotic and a fiber supplement we recommend doing so as soon as possible, as it may help tremendously with die-off reactions.
You may also benefit from our AbsorbMORE Toxins product, made especially for these types of difficult cleanses (such as CandiGONE and ParaGONE) because it helps to bind with toxins in the digestive tract and eliminate them even faster. As a side note, it is also helpful for occasional mild food poisoning.
April 18, 2010
I have been taking candigone for probably about 2 weeks now at about half dose – 1 cap and 10 drops 2x a day. I keep feeling worse and have lost my appetite. I eat because I start to feel out of energy but I have not felt hungry for at least a week. I feel lack of energy, my head and one ear is clogged up and I feel down. All of this is very similar to other times I have detoxed and have had herxheimer reactions. But since I keep getting worse I can hardly get through my regular day. I think I'm going to drop the dose to 1x a day or skip a day or two because I just can't stand it anymore. Has anyone else had this experience?
Most Users Ever Online: 68
Currently Browsing this Page:
Guest Posters: 126
Newest Members: pisces12, ingaudiofran, Womanofthetides, lbkelevi, nccioniblai, rdheminovemayna
Administrators: psapio: 10, tfritz: 6, renewlifesupport: 357, acurcione: 0, mjohnle: 0